# SDR JJBA202006186004

- Difficulty date: June 16, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 41,636 hours, 26,296 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Lamp
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHTS INOPERATIVE ON FLIGHT GUIDANCE CONTROLLER BUTTONS. R&R INOPERATIVE LAMPS ON FLIGHT GUIDANCE CONTROLLER. OPS CHECK SAT
